MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is combination product.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the proximal left anterior descending artery.A 2.25 x 16 synergy drug-eluting stent was selected to treat the lesion but difficulty crossing the lesion encountered.The physician was trying to push it forward and then decided to pullout the device the balloon came and the undeployed stent got stuck in a proximal lesion.The undeployed stent was snared out.The procedure was completed with different device.No patient complications were reported and the patient is fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device is combination product device evaluated by mfr.: synergy stent delivery system was returned for analysis.A visual examination found the stent was detached from the balloon.It did not appear to be expanded.The crimped stent outer diameter measured at manufacturer and was within maximum crimped stent profile measurement.The balloon cones were reviewed, and the balloon cone folds were present but did not appear tightly folded.Crimp markings were evident on the exposed balloon wall.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9602364
Report Number2134265-2020-00234
Device Sequence Number19323934
Product Code NIQ
UDI-Device Identifier08714729840084
UDI-Public08714729840084
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2021
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0023650419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;